Prolonged Menstruation After Injection Of Birth Control 3 Months And After Giving Birth?

Illustration of Prolonged Menstruation After Injection Of Birth Control 3 Months And After Giving Birth?
Illustration: Prolonged Menstruation After Injection Of Birth Control 3 Months And After Giving Birth? uptodate.com

Hello, I just gave birth 6 months ago normally, well after giving birth I injected 3 months of breastfeeding, but always had an abnormal menstruation and then I decided not to inject anymore, until my child is 6 months old now and my period is also still it hasn’t stopped for a day for several months. Does this include certain diseases?

1 Answer:

Hi Yanti,


Menstrual disorders are conditions that are very often experienced by someone who uses 3-month injection contraception. This is because 3-month injection contraception is a hormonal drug that directly affects the menstrual cycle. Besides the side effects of using hormonal contraception, breastfeeding conditions (especially exclusive breastfeeding) can also affect the menstrual cycle. In addition to the two conditions, the complaint that you experience can also be caused by the following things:

Pelvic inflammation
Hormonal imbalances and uterine adjustment after delivery
Certain conditions of reproductive organs such as myoma, uterine polyps
Disorders of the ovaries
Excessive thickness of the uterine wall
Malignancy

The complaint should be examined by an obstetrician to ascertain the cause of the problem. Your doctor will ask for a history of your complaints, do a physical examination and an ultrasound examination and pap test if needed. Do the examination if it is recommended by the doctor because the examination is very important to help the doctor ascertain the cause of your complaint.


If the complaint is caused by hormonal disorders, the doctor can prescribe contraceptive drugs or hormonal drugs to help deal with your complaints. If the complaint is caused by excessive thickening of the uterine wall, the doctor can recommend a curettage procedure to resolve your complaint.


May be useful,


dr. Budiono

: by

Related Question

Chest Feels Heavy When Taking A Deep Breath?

Chest Feels Heavy When Taking A Deep Breath?

(1 year ago)

At night I want to ask, sometimes I feel run out of oxygen and sometimes it stops without me realizing … So I have to take a deep breath afterwards and I feel heavy when taki...

How To Get Rid Of Bruises Due To An Accident?

How To Get Rid Of Bruises Due To An Accident?

(1 year ago)

, I had an accident at that time. Then I got bruises, but they didn’t disappear for 2 weeks. How long did it take to get rid of them and in what ways?...

Body Drift And Nausea After Taking The Drug Levofloxacin?

Body Drift And Nausea After Taking The Drug Levofloxacin?

(11 months ago)

I want to ask. r n r nYesterday I checked with the doctor, he said there was inflammation in the middle due to red eardrums and a small swelling in the inner nose, sore throat up t...

Leave a Reply

Your email address will not be published. Required fields are marked *